MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CRUCIATE RETAINING (CR) ARTICULAR SURFACE ANTERIOR CONSTRAINED AC SIZE 10 MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. CRUCIATE RETAINING (CR) ARTICULAR SURFACE ANTERIOR CONSTRAINED AC SIZE 10 MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Loss of Range of Motion (2032)
Date of Event 12/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Arthrofibrosis is defined as the development of fibrous scar tissue within or surrounding a joint.Arthrofibrosis is a known postoperative procedurerelated complication that can occur from surgical implantation of new joint replacement as well as from previous injuries or surgical procedures.Scar tissue formation is a normal healing response; however, the buildup of such can result in pain, stiffness, limited range of motion, and difficulty properly ambulating.If excess scar tissue develops, conservative measures such as exercises or physical therapy would be attempted first.If these attempts fail, surgical intervention such as manipulation under anesthesia, arthroscopic arthrolysis, or open arthrotomy would become necessary to remove the fibrous tissue and restore joint function.Additional associated products & mdrs: 00595001602 femoral component precoat size f right lot# 65334471, mdr: 3007963827-2023-00035.Additional associated products: 110035368 biomet bc r 1x40 us lot# y04caa1511.00597206541 all poly petella standard cemented size 41 mm dia 10.0 mm lot# 65593438.00597005501 cruciate retaining (cr) pegged tibial component precoat size 7 lot# 65492121.
 
Event or Problem Description
It was reported a patient underwent an initial right total knee arthroplasty.Subsequently the patient had a manipulation under anesthesia one month post procedure due to stiffness.All components remain implanted.

Brand Name
CRUCIATE RETAINING (CR) ARTICULAR SURFACE ANTERIOR CONSTRAINED AC SIZE 10 MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16459103
Report Number0001822565-2023-00522
Device Sequence Number2351934
Product Code JWH
UDI-Device Identifier00889024635579
UDI-Public(01)00889024635579(17)260131(10)63843694
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberN/A
Device Catalogue Number00597605010
Device Lot Number63843694
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2023
Initial Report FDA Received Date03/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight86 KG
Patient EthnicityNon Hispanic
Patient RaceWhite